RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 20, Issue 2  

Geometry, Topology, and Applications (Dedicated to the 70th Birthday of Academician A. T. Fomenko), Part 1


Averaging and trajectories of a Hamiltonian system appearing in graphene placed in a strong magnetic field and a periodic potential
A. Yu. Anikin, J. Brüning, S. Yu. Dobrokhotov
5
On the geometry of quadratic second-order Abel ordinary differential equations
P. V. Bibikov
21
On the completeness of the Manakov integrals
B. Gajić, V. Dragović, B. Jovanović
35
Topological invariants for elliptical billiards and geodesics on ellipsoids in the Minkowski space
V. Dragović, M. Radnović
51
The degree of compact multivalued perturbations of Fredholm mappings of positive index and its application to a certain optimal control problem
V. G. Zvyagin
65
Minimal spanning trees on infinite sets
A. O. Ivanov, A. A. Tuzhilin
89
On embeddings of topological groups
S. Iliadis
105
Base normal inductive dimension $\mathrm I$ of cubes
A. V. Karassev, K. L. Kozlov
113
On the number of nontrivial projective transformations of closed manifolds
V. S. Matveev
125
Transitive Lie algebroids. Categorical point of view
A. S. Mishchenko, Xiaoyu Li
133
On two geometric problems arising in mathematical physics
A. G. Sergeev
157
On differential characteristic classes of metrics and connections
D. A. Timashev
167
Topological atlas of the Kovalevskaya top in a double field
M. P. Kharlamov, P. E. Ryabov
185
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020